# SDR DALA2017080405951

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON LOWER SKIN INBD EDGE ON RT OUTBD FIXED GUIDE VANE OUTBD FLAP. RT OUTBD FIXED GUIDE VANE OUTBD FLAP WAS REPAIRED PER SRM 57-03 D PAR 11.
